# SDR SWIA200617580

- Difficulty date: November 11, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 9,145 hours, 7,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACK IN WEB OF STEP 5 FWD SIDE UNDER HANDRAIL SUPPORT BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER AND  ANGLES ON FWD SIDE OF PAX DOOR PER REO 601R-52-11-702 REV A.
